If you need an accessible version of this item please contact JSTOR User Support

Herbert Ellsworth Slaught--Editor and Organizer

W. D. Cairns
The American Mathematical Monthly
Vol. 45, No. 1 (Jan., 1938), pp. 1-4
DOI: 10.2307/2303465
Stable URL: http://www.jstor.org/stable/2303465
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Herbert Ellsworth Slaught--Editor and Organizer
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4